Hey xtreme -
if you had done a 10% taper, starting in October, you would be on about 6.5 mg Lexapro, and just under 100 mg Wellbutrin. (and you've added a new drug)
So yes, the Lex taper was too fast. Hold on, it might be a wild ride: Delayed Onset of Withdrawal Symptoms Sometimes symptoms don't hit from a withdrawal for months, so your big decrease from 10 mg to 5 mg in October - you may just be starting to feel it now.
I'm guessing that you are dry-cutting your tablets - this is not a very precise way of measuring your doses. This 1/4 tablet might be heavier than that one - and Lexapro is so strong, that the difference might be destabilising.
Please learn about liquid dosing, so that your future tapers will be more precise:
How to Make a Liquid from Tablets or Capsule
I think you should stay on the 2.5 mg Lexapro.
And if it gets really bad, consider updosing to 3 mg Lexapro, to see if it helps your symptoms. Your body and brain can only adjust at the speed it heals.
You wouldn't go running on a broken leg - the brain takes time to heal, too, just like a broken leg would.
So plan on scaling back your activities for a time, and wait. Your brain will heal, and it will get better - but it will take patience, and kindness on your part. Be kind to yourself - if the TV is too loud, get away from it. If the lights are too bright, turn them off. If it's quiet you need, then find a place to get it.
This is mostly a waiting game. I would wait another 30 days, to see if you can get improvement - a window. Healing comes in Waves and Windows, so if you get a window at all, that's a very good sign (but it means you still have a few more healing cycles of waves and windows to go).
Meanwhile, Keep notes on paper as to when you feel better, when you feel worse, when you take your tablets. Just keep a little notebook close by, and jot down what is happening, and how it might relate to the tablets you are taking.
While you are waiting, you will be getting acclimated to Buspar - you can learn more about it here (yes, it will need to be tapered, too):
and while you are learning, you may as well explore the wonders of Wellbutrin:
Tips for Tapering off Wellbutrin
As you go through your windows and waves, you will want to develop a toolkit of Non Drug Techniques for Coping with Emotional Symptoms in order to shore up and better learn to survive, distract, wait out, and be kind to yourself at this time.
I hope you get to feeling better soon.
"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna
Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.
My suggestions are not medical advice, you are in charge of your own medical choices.
A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia. CT Seroquel 25 mg some time in 2013. Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine). Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 - Feb 2016 = GONE (10 years on Lithium). Many mistakes in dry cutting dosages were made.
Currently Lithium Orotate 1.67 mg only. I will re-evaluate this supplement in 2017.
I have been psych drug FREE since 1 Feb 2016!